# SDR RMXA9520766

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N215AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7216
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Condition: Defective
- Location: Cockpit
- Part time: 25 hours
- Component: Narco, ELT1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT SHUT OFF.  WAS ON A/C ONLY 27 DAY AFTER REPAIRED AND ONLY 24.7 HOURS.
